# SDR CALA2017100903544

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 58-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R, FRAMES 58 - 64 IS CORRODED. REMOVED AND REPLACED THE STRINGER IAW SRM 57-42-11 PARA 2.E, & 2.F,  PROTECTED AREA IAW SRM 51-23-11.
